# SDR WX0A2017060973261

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 39,891 hours, 26,608 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Leaking
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN VENTILATION SYSTEM.  TIGHTENED OIL TEMP SENSOR.
